MathSciNet Relay Station
MathSciNet bibliographic data
MR2869082 33C45 (42C10 46E30)
Mhaskar, H. N.; Tikhonov, S. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012), no. 3, 977–986.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement